Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does smegma have harmful effects ?

hello doctor im a 18yrs old boy of 63kg n 173cm height.i recently found that i have smegma unnoticed for nearly 1yrs.i feel often some fishy smell but i dont know y? After surfing here i found it s due to, i rolled back my foreskin cleaned from yesterday onwards. My glans are very sensitive n cause much,is there any other possible way to get rid of it n whether it cause pain?. Thank you.
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  1036
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You don't need to be rough with the penis to clean smegma. It is a normal accumulation in the presence of the foreskin which normally causes the fishy sell. Don't worry. You may withdraw your foreskin and apply a gentle stream of warm water either from a hose or the shower. Try this and avoid unnecessary contact with linen and other fabric.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor